# SDR SWAA2022042794356

- Difficulty date: April 14, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 31,939 hours, 14,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIERS AT FWD SERVICE DOOR; L/H OVERWING HATCHES; AND R/H OVERWING HATCHES MISSING LAMPS. / [01] REMOVED AND REPLACED ALL INOP EMERGENCY EXIT IDENTIFIER LIGHT LAMPS AT FWD SERVICE DOOR AND R/H OVER-WING HATCH. UPON TROUBLESHOOTING FOUND 2 DAMAGED EMERGENCY EXIT IDENTIFIER LIGHT ASSEMBLIES BOTH DAMAGED LIGHT ASSEMBLIES ON L/H OVER WING HATCHES. REMOVED AND REPLACED BOTH ASSEMBLIES AND PERFORMED GOOD OPERATIONAL TEST OF ALL EMERGENCY EXIT IDENTIFIER SIGNS PER AMM 33-51-01-960-802 AND AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. CARD COMPLETE.
